# SDR 07FDEA03051

- Difficulty date: August 22, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6946347
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR INTERCOSTAL WEB CORRODED, STA. 580  AT STR. 27R - 28R LOCATED AT BS 582, "Z" OB OF STR 28R REMOVED INTERCOSTAL.  REMOVED CORROSION REF SRM 51-10-06.  FOUND TO BE OUT OF LIMITS, REF SRM 51-10-01.  REMOVED DAMAGE AND FABRICATED REPAIR DOUBLER.  REF SRM 51-40-03, RECIEVED DOUBLER FROM HEAT TREAT REF 8130-2007-08-105.  FABRICATED TAPERED SHIM REF SRM 51-20-01.  INSTALLED DOUBLER AND SHIM REF SRM 51-30-02 AND INSTALLED INTERCOSTAL.
